Pennsylvania, 2015

Astronomical Low Tide in Pennsylvania, January 7 to 8, 2015

January 7 to 8, 2015 · NWS PHI · 2 events in 2 counties and zones

The very persistent and strong northwest winds that started during the day on the 7th caused blowout tide conditions along the tidal Delaware River and its tributaries during the two subsequent low tide cycles during the night of the 7th and morning of the 8th. The lowest tides occurred during the night of the 7th.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The very persistent and strong northwest winds that started during the day on the 7th caused blowout tide conditions along the tidal Delaware River and its tributaries during the two subsequent low tide cycles during the night of the 7th and morning of the 8th. The lowest tides occurred during the night of the 7th. In Philadelphia, the lowest tide reached 2.23 feet below mean lower low water. In Marcus Hook (Delaware County), the lowest tide was 2.18 feet below mean lower low water. Blowout tide conditions start at 1.80 feet below mean lower low water. On the 8th, the northwest winds started to decrease and backed more toward the west. Subsequent low tide cycles did not reach blowout tide conditions.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 7, 6:52 PM EST, 2 hours 8 minutes earlier.

Area forecast discussion, Jan 7, 6:52 PM EST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
652 PM EST WED JAN 7 2015

.SYNOPSIS...
STRONG HIGH PRESSURE WILL SETTLE ACROSS THE AREA THROUGH THURSDAY
AND REMAIN INTO THE WEEKEND. A WEAK LOW PRESSURE SYSTEM WILL PASS
NORTH OF THE AREA FRIDAY. ANOTHER SERIES OF LOW PRESSURE SYSTEMS
WILL MOVE SOUTH OF THE REGION LATER SUNDAY AND INTO EARLY NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
ARCTIC HIGH PRESSURE WAS CENTERED NEAR KANSAS CITY THIS EVENING.
THE HIGH WILL CONTINUE TO BUILD TO THE EAST AND SOUTH.

OUR REGION WILL REMAIN UNDER A WIND CHILL ADVISORY FOR TONIGHT
WITH A GUSTY NORTHWEST WIND ANTICIPATED ALONG WITH TEMPERATURES
FALLING INTO THE -5 TO +10 RANGE. BELOW ZERO WIND CHILL VALUES ARE
EXPECTED THROUGH THE NIGHT.

THE CLOUDS AND SCATTERED SNOW SHOWERS WERE CONTINUING TO
DISSIPATE EARLY THIS EVENING. WE WILL MENTION SCATTERED SNOW
FLURRIES FOR THE BALANCE OF THE EVENING AND NO PRECIPITATION
OVERNIGHT.

A STREAMER COMING OFF LAKE HURON AND ACROSS LAKE ERIE AND WESTERN
AND SOUTH CENTRAL PENNSYLVANIA WAS HEADING TOWARD THE UPPER
DELMARVA EARLY THIS EVENING. WE THINK THAT THE MENTION OF
SCATTERED FLURRIES THERE WILL COVER THE SITUATION. THE STREAMER
SEEMED TO BE WEAKENING NEAR IT SOURCE REGION DUE TO A SUBTLE SHIFT
IN THE WIND DIRECTION.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
GUSTY NORTHWEST WINDS WILL START OUT STRONG, THEN GRADUALLY
DECREASE AS THE DAY WEARS ON IN RESPONSE TO A SLOWLY WEAKENING
PRESSURE GRADIENT AS HIGH PRESSURE FROM THE MIDWEST BUILDS EAST.
WITH A PREVAILING NORTHWEST FLOW AT MID-LEVELS OF THE ATMOSPHERE,
TEMPERATURES WILL MAX OUT IN THE LOW TEENS IN THE NORTH AND AROUND
20 IN THE SOUTH. WIND CHILLS TEMPERATURES WILL START OUT BELOW
ZERO EVERYWHERE, THEN MODERATE JUST A BIT AS THE DAY WEARS ON
THANKS TO ABUNDANT SUNSHINE. THE WIND CHILL ADVISORIES WILL
CONTINUE THROUGH MID-MORNING, EXCEPT INTO THE EARLY AFTERNOON
HOURS IN THE SOUTHERN POCONOS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
THE ARCTIC AIR WILL BE STILL LINGERING ACROSS THE AREA DURING THE
BEGINNING OF THE EXTENDED PERIOD. THE COLDEST OF THE AIR WILL HAVE
ALREADY CROSSED THE AREA...SO SOME SLIGHT MODERATION IN
TEMPERATURES WILL OCCUR THU NIGHT AND INTO FRIDAY. A LOW PRESSURE
SYSTEM IS EXPECTED TO CROSS WELL NORTH OF THE AREA EARLY FRIDAY.
SOME SNOW SHOWERS ARE POSSIBLE ACROSS THE NORTHERN PARTS OF THE
FORECAST AREA WITH THIS FEATURE. HIGH TEMPERATURES FRIDAY ARE FCST
TO RISE BACK UP INTO THE LOW OR MID 30S OVER THE SEN 2/3RD OF THE
AREA...WHILE 20S REMAIN ACROSS THE NORTH. POPS THU NIGHT AND FRI.
ARE IN THE SLGT CHC TO LOW CHC RANGE FOR NOW WITH THE AIR MASS
REMAINING QUITE DRY.

ANOTHER...LESS BRUTAL...SHOT OF COLD AIR WILL RETURN BEHIND THE
DEPARTING LOW FRI. NIGHT AND INTO SAT. HIGHS ON SAT WILL MOSTLY BE
IN THE 20S WITH TEENS ACROSS THE SOUTHERN POCONOS. NO PCPN IS
EXPECTED SAT THRU SUN SINCE HIGH PRESSURE WILL BE BUILDING OVER
THE AREA.

SUN NIGHT AND INTO NEXT WEEK WILL AGAIN SEE ANOTHER PERIOD WHERE
TEMPERATURES RETURN BACK TO NORMAL. MOISTURE INCREASES OVER THE
AREA MONDAY INTO TUESDAY. ITS POSSIBLE THAT SOME SNOW OR POSSIBLY
SLEET/FREEZING RAIN MAY OCCUR OVER PARTS OF THE AREA ONCE THIS
MOISTURE ARRIVE. ITS TOO EARLY TO BE CERTAIN ABOUT THAT. SOME OF
THE BUFFET PROFILES (GFS) ARE HINTING AT THAT TOO. WE HAVE POPS IN
THE CHC RANGE FOR MOST AREAS EARLY NEXT WEEK. TEMPERATURES WILL
SLOWLY WARM INTO MID WEEK WITH PCPN BECOMING MOSTLY RAIN S/E AND
RAIN OR SNOW N/W.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD WITH A MAINLY
CLEAR SKY. PATCHY CLOUDS AND SCATTERED FLURRIES MAY LINGER IN THE
REGION THIS EVENING BUT THEIR IMPACT ON THE TAF SITES WILL BE
NEGLIGIBLE.

A NORTHWEST WIND AROUND 10 TO 15 KNOTS WILL GUST INTO THE 20S
TONIGHT. THE WIND SHOULD BEGIN TO BACK TOWARD THE WEST FOR
THURSDAY AND SPEEDS ARE FORECAST TO DIMINISH GRADUALLY.

OUTLOOK...
THU NIGHT/FRI...MOST AREAS VFR. SNOW SHOWERS NORTH WITH LOWER
CIGS/VSBYS POSSIBLE.

FRI NIGHT THRU SUN...VFR.

SUN NIGHT/MON. MOSTLY VFR SUN NIGHT. PCPN WITH LOWER CONDITIONS
POSSIBLE MON.

&&

.MARINE...
GALE WARNING REMAINS IN EFFECT FOR BOTH THE OCEAN AND DELAWARE
BAY AS STRONG NORTHWEST WINDS IN THE 35 TO 45 KNOT RANGE CONTINUE
THROUGH THE OVERNIGHT HOURS, SUBSIDING JUST A BIT TOWARD MORNING.
A FREEZING SPRAY ADVISORY ALSO REMAINS IN EFFECT FOR THE OVERNIGHT
HOURS DUE TO THE COMBINATION OF STRONG WINDS AND COLD
TEMPERATURES. THE GALE WARNING MAY BE REPLACED BY A SMALL CRAFT
ADVISORY AFTER SUNRISE THURSDAY MORNING AS THE WINDS OVER THE
WATERS CONTINUE TO RELAX.

OUTLOOK...
THU NIGHT THRU FRI NIGHT...GALE CONDITIONS DEVELOPING BEHIND THE
LOW AND COLD FRONT.

SAT THRU SUN...SUB-SCA CONDITIONS WITH FAIR WEATHER EXPECTED.

&&

.TIDES/COASTAL FLOODING...
A BRISK OFFSHORE FLOW WILL CONTINUE THROUGH THURSDAY MORNING.
WIND SPEEDS ARE FORECAST TO DIMINISH ON THURSDAY WITH THE FLOW
VEERING TOWARD THE SOUTHWEST FOR LATE THURSDAY INTO FRIDAY
MORNING. A COLD FRONTAL PASSAGE ON FRIDAY SHOULD RESULT IN ANOTHER
OFFSHORE WIND FLOW FOR FRIDAY NIGHT INTO SATURDAY.

THE EXPECTED PATTERN WILL RESULT IN LOWER THAN NORMAL WATER
LEVELS ALONG THE COASTS OF NEW JERSEY AND DELAWARE, ALONG DELAWARE
BAY AND ON THE TIDAL PORTION OF THE DELAWARE RIVER OVER THE COMING
DAYS. HOWEVER, BLOW OUT TIDES ARE NOT ANTICIPATED. BLOW OUT TIDES
ARE DEFINED IN OUR REGION AS WATER LEVEL AT OR BELOW -1.8 FEET
MEAN LOWER LOW WATER. WHEN THE TIDE LEVELS FALL BELOW -1.8 FEET
MEAN LOWER LOW WATER THERE BEGINS TO BE A SIGNIFICANT IMPACT ON
NAVIGATION.

DATA FROM MDL'S EXTRATROPICAL WATER LEVEL GUIDANCE SUGGESTS THAT
THE LOWEST WATER LEVELS OVER THE COMING DAYS WILL OCCUR FROM LATE
FRIDAY AFTERNOON INTO FRIDAY EVENING ALONG THE COASTS OF NEW
JERSEY AND DELAWARE AND ALONG DELAWARE BAY. THE LOWEST WATER
LEVELS ARE ANTICIPATED ON THE TIDAL PORTION OF THE DELAWARE RIVER
AROUND THE TIMES OF LOW TIDE ON FRIDAY EVENING AND AGAIN ON
SATURDAY MORNING. NEVERTHELESS, WATER LEVELS ARE FORECAST TO
REMAIN ABOVE THE BLOW OUT TIDE CRITERION.

NOS'S OPERATIONAL FORECAST SYSTEM KEEPS WATER LEVELS ABOVE THE
BLOW OUT TIDE CRITERION, WITH ONE EXCEPTION. CBOFS IN BRINGING
TOLCHESTER BEACH, MARYLAND INTO THE BLOW OUT TIDE RANGE FOR LATE
TONIGHT. HOWEVER, CBOFS SEEMS A BIT OVERDONE WITH ITS NEGATIVE
TIDAL DEPARTURE FORECAST FOR UPPER CHESAPEAKE BAY. WE WILL
CONTINUE TO MONITOR THE TREND THROUGH THE EVENING.

&&

.CLIMATE...
RECORD LOW TEMPERATURES FOR JANUARY 8TH. MOST APPEAR OUT OF
REACH.

ALLENTOWN..............-3F IN 1942
ATLANTIC CITY...........2F IN 1981
GEORGETOWN..............10F IN 2014 AND 1970
MOUNT POCONO...........-13F IN 1950
PHILADELPHIA............2F IN 1970
READING.................2F IN 1942
TRENTON................-12F IN 1866
WILMINGTON..............0F IN 1970

LOWEST TEMPERATURES LAST JANUARY (2014)

ALLENTOWN..............-4F ON THE 4TH
ATLANTIC CITY..........-3F ON THE 30TH AND 4TH
GEORGETOWN.............-5F ON THE 30TH
MOUNT POCONO...........-9F ON THE 22ND AND 3RD
PHILADELPHIA............4F ON THE 7TH AND 22ND
READING.................0F ON THE 7TH
TRENTON................-1F ON THE 4TH
WILMINGTON..............3F ON THE 30TH, 22ND AND 7TH.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR PAZ060>062-
     101>106.
     WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
     THURSDAY FOR PAZ070-071.
     WIND CHILL ADVISORY UNTIL 1 PM EST THURSDAY FOR PAZ054-055.
NJ...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR NJZ001-007>010-
     012-015.
     WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
     THURSDAY FOR NJZ013-014-016>027.
DE...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
     THURSDAY FOR DEZ001>004.
MD...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO 9 AM EST
     THURSDAY FOR MDZ008-012-015-019-020.
MARINE...FREEZING SPRAY ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ430-431-
     450>455.
     GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...O'HARA
NEAR TERM...IOVINO
SHORT TERM...MIKETTA
LONG TERM...O'HARA
AVIATION...IOVINO/O'HARA
MARINE...MIKETTA/O'HARA
TIDES/COASTAL FLOODING...IOVINO
CLIMATE...STAFF
Hazardous weather outlook, Jan 7, 5:50 PM EST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
550 PM EST WED JAN 7 2015

NJZ001-007>010-012-015-PAZ060>062-101>106-082300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
550 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-
082300-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
550 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ054-055-082300-
CARBON-MONROE-
550 PM EST WED JAN 7 2015

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-082300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
550 PM EST WED JAN 7 2015

...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.
   FREEZING SPRAY ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

GALE CONDITIONS AND FREEZING SPRAY ARE EXPECTED FROM THURSDAY
NIGHT THROUGH FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jan 7, 7:58 PM EST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
758 PM EST WED JAN 7 2015

DEZ001-NJZ015>019-PAZ070-071-106-080500-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE...
GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...
MEDIA...PHILADELPHIA...MORRISVILLE...DOYLESTOWN
758 PM EST WED JAN 7 2015

...LOW WATER LEVELS ON THE TIDAL DELAWARE RIVER THIS EVENING...

A STRONG NORTHWEST WIND WILL CONTINUE TO RESULT IN LOW WATER
LEVELS ON THE TIDAL DELAWARE RIVER THIS EVENING. THE LOW WATER
LEVELS MAY CAUSE NAVIGATION PROBLEMS AROUND THE TIME OF LOW TIDE
ON THE DELAWARE RIVER AND ON SOME OF ITS TIDAL TRIBUTARIES.

LOW TIDE AT PHILADELPHIA OCCURS AT 956 PM. LOW TIDE AT TRENTON
OCCURS AT 1134 PM.

THE WIND IS FORECAST TO SUBSIDE GRADUALLY FROM LATE TONIGHT INTO
THURSDAY AND ITS DIRECTION IS EXPECTED TO BACK TOWARD THE WEST AND
SOUTHWEST. WATER LEVELS SHOULD BEGIN TO RECOVER AT THAT TIME.

IOVINO

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 astronomical low tide. Local standard time, as filed.

Astronomical Low Tide, Delaware

When
January 7, 9:00 PM EST to January 8, 9:00 AM EST
Where
Delaware forecast zone
Reported by
WLON
Coordinates
39.917, -75.399 (the zone’s center; the record gives no point)

Astronomical Low Tide, Philadelphia

When
January 7, 9:30 PM EST to January 8, 10:30 AM EST
Where
Philadelphia forecast zone
Reported by
WLON
Coordinates
40.008, -75.134 (the zone’s center; the record gives no point)

What these are

Astronomical Low Tide
Unusually low water from tides and offshore wind that caused impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2015Every state in 2015This day in weather historyWarnings in Pennsylvania, January 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 552495, 552496.